# SDR FTYRN201410180001

- Difficulty date: October 27, 2014
- Submitted: October 28, 2014
- Operation: General aviation
- Aircraft: N64JB
- Make and model: Bell 206B-3
- Aircraft serial: 2437
- Aircraft time: 14,278 hours, 11,173 cycles
- Engine: Allsn 250C20
- Engine time: 14,062 hours, 11,173 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 6870992
- Part serial: 32987
- Condition: Cracked
- Location: Engine
- Part time: 66 hours, 1 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NOTED A HIGH TOT INDICATION ON APPROACH TO LAND AT HOME STATION.  VISUALLY INSPECTED AND FOUND CRACK IN OUTER COMBUSTION CASE ASSEMBLY.
